# SDR SWAA2022032522288

- Difficulty date: November 26, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 49,715 hours, 33,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 294 FLOOR BEAM CRACKED ON FWD FLANGE RBL52 WL208. / ACCOMPLISHED FLOOR BEAM REPAIR AT BS294 FROM RBL16 - RBL60 IAW SRM 53-10-51-2R-16
